Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bob07

whats going on?

Recommended Posts

well to begin with i had pretty mild acne. i started accutane about a month ago and within the first couple of weeks my skin was clearing pretty fast. now im on my 4th/5th week and am breaking out a little bit. my skin is also getting very oily too. am i having an IB? i thought that the IB happened a lot sooner than this? thanks

Link to comment
Share on other sites

I got my breakout about this time, too. What dosage are you on? is your skin more or less oily than when you started?

Link to comment
Share on other sites

well to begin with i had pretty mild acne. i started accutane about a month ago and within the first couple of weeks my skin was clearing pretty fast. now im on my 4th/5th week and am breaking out a little bit. my skin is also getting very oily too. am i having an IB? i thought that the IB happened a lot sooner than this? thanks
Link to comment
Share on other sites

I got my breakout about this time, too. What dosage are you on? is your skin more or less oily than when you started?
Link to comment
Share on other sites

Well it took my oil about 3-4 weeks to decrease dramatically (also on 40mg per day). It is normal to clear and then break out again and for this cycle to repeat. Also, it is normal for the amount of oil to vary. It seems a little strance that you are more oily than before tane though. Was your skin very oily before tane or not?

Link to comment
Share on other sites

Well it took my oil about 3-4 weeks to decrease dramatically (also on 40mg per day). It is normal to clear and then break out again and for this cycle to repeat. Also, it is normal for the amount of oil to vary. It seems a little strance that you are more oily than before tane though. Was your skin very oily before tane or not?
Link to comment
Share on other sites

I'd say give it a bit more time then. It could be that your skin just takes longer to response to the tane. If you're worried though, you could ask your derm. I'd only really be concerned if you previously had quite dry skin and it had suddenly became oily on tane for more than a little while.

Link to comment
Share on other sites

I got my breakout about this time, too. What dosage are you on? is your skin more or less oily than when you started?

40mg, id say it is maybe a little more oily than when i started. but the wierd thing is after i started the oil went away along with much of my acne and my skin became very dry. now in my 2nd month several pimples and a lot of oil is coming back. my skin isnt dry any more either. its like the accutane stopped working.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×